• CONTRA COVID

Fact check: Does using ibuprofen when you have coronavirus make symptoms worse?

Updated: Mar 23, 2020

03/18 - USA T

Some reports coming from Europe suggest that using ibuprofen or other classes of non-steroidal anti-inflammatory drugs (NSAIDs) can worsen the course of coronavirus if used to treat symptoms. There's currently not enough information to say for sure whether ibuprofen does or does not make coronavirus symptoms worse, as reports are mixed, but there’s no official guidance on Ibuprofen use enacted by the World Health Organization. An alternative to ibuprofen that is great for controlling fever is acetaminophen (Tylenol), which some publications are suggesting should be used instead of Ibuprofen. If you are experiencing symptoms, please call a doctor to discuss treatment options.


Read more here.




26 views0 comments

contra COVID

We are a group of Harvard Medical School students and professionals dedicated to helping families during the COVID-19 pandemic

Email: info@contracovid.com

Phone: 617-942-0271

Get Weekly Updates

arrow&v

© 2020 by contraCOVID |  Terms of Use  |   Privacy Policy